# SDR 20000714SH009

- Difficulty date: April 15, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N5304
- Make and model: Scwzer G164A
- Aircraft serial: 593
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rudder
- Condition: Corroded
- Location: Spar
- Part time: 7,555 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN INTERNAL INSPECTION OF THE RUDDER SPAR RECEIVED CORROSION.  AD 78-08-09 REQUIRES AN EXTERNAL VISUAL INSPECTION EACH 300 HRS.  SUBMITTER RECOMMENDED AN INTERNAL INSPECTION AT EACH ANNUAL AND FOR ALL G-164 SERIES AIRCRAFT.  (X)
